# SDR AU510001586

- Difficulty date: March 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 85770012003
- Condition: Failed
- Location: Lt Spoiler
- Part time: 15,639 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT IB ROLL SPOILER ACTUATOR FAILED.  (CASA NR 510001586)
